Pricing Annuity Guarantees Under a Regime-Switching Model

Sheldon Lin, Ken Seng Tan, Hailiang Yang

Research output: Contribution to journalArticlepeer-review

55 Citations (Scopus)

Abstract

We consider the pricing problem of equity-linked annuities and variable annuities under a regimeswitching model when the dynamic of the market value of a reference asset is driven by a generalized geometric Brownian motion model with regime switching. In particular, we assume that regime switching over time according to a continuous-time Markov chain with a finite number state space representing economy states. We use the Esscher transform to determine an equivalent martingale measure for fair valuation in the incomplete market setting. The paper is complemented with some numerical examples to highlight the implications of our model on pricing these guarantees.
Original languageEnglish
Pages (from-to)316-332
JournalNorth American Actuarial Journal
Volume13
Issue number3
DOIs
Publication statusPublished - 2009
Externally publishedYes

Fingerprint

Dive into the research topics of 'Pricing Annuity Guarantees Under a Regime-Switching Model'. Together they form a unique fingerprint.

Cite this